| Model Number |
V+PRO, ENGLISH |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of an unresponsive lcd touchscreen was confirmed.Ventec replaced the control board to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the control board.
Event or Problem Description
It was reported that the device needed service.During the device evaluation, ventec observed that its lcd touchscreen was unresponsive.There were no reports of patient involvement associated with the reported issue.